# SDR DL76K060368

- Difficulty date: May 10, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 22,525 hours, 10,295 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 561701281
- Part serial: A27587483
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FORWARD WINDSHIELD SHATTERED AT CRUISE 350 NEGATIVE TURBULENCE AND NEGATIVE ICING.  REMOVED AND REPLACED R1 WINDOW PER M/M.
